Patient :Hello, i am on minstrain 24 fe as my birth control and just finished my period last week. The last time i engaged in sex with my partner was about 3 weeks ago and two weeks prior to that. I have recently experienced changes in my appetite ( I have no appetite now) and i have been feeling nauseous very frequently. (I work outside in the heat so I'm not sure if dehydration is a factor, i drink plenty of water.) I have also been having problems sleeping. Usually when i finish a birth control pack i wait the 4 days for the placebo and get my period as regular. This past time however i waited until my period stopped to start a new pack. this was all just about 5 days ago. I am concerned that my nausea and lack of appetite are symptoms of pregnancy. my last period was normal. Could i be pregnant?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.